Article

Israel Journal of Mathematics

, Volume 179, Issue 1, pp 381-402

First online:

A Gelfand model for wreath products

  • Ron M. AdinAffiliated withDepartment of Mathematics, Bar-Ilan University Email author 
  • , Alexander PostnikovAffiliated withDepartment of Applied Mathematics, Massachusetts Institute of Technology
  • , Yuval RoichmanAffiliated withDepartment of Mathematics, Bar-Ilan University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

A Gelafand model for wreath products ℤ r S n is constructed. The proof relies on a combinatorial interpretation of the characters of the model, extending a classical result of Frobenius and Schur.